# SDR SIMA20220225003

- Difficulty date: February 25, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 40,086 hours, 35,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR #4 EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW AMM 33-50-04. OPC GOOD.
